Ibuprofen Pain Relief 200 mg Strength Tablet (compare to Advil)

GeriCare

OTC

GeriCare

Ibuprofen Pain Relief 200 mg Strength Tablet (compare to Advil) Generic by GeriCare /McKesson Pain Reliever and Fever Reducer Features Ibuprofen Tablets 200 mg Each Advanced Formula Pain Reliever / Fever Reducer Compares to the active ingredient in Advil® tablets. Not Made With Natural Rubber Latex. Packaged: 100 Per Bottle...


$7.79 $4.98
-
+
$4.98
Add to wishlist

Ibuprofen Pain Relief 200 mg Strength Tablet (compare to Advil)

Generic by GeriCare /McKesson

Pain Reliever and Fever Reducer

Features

  • Ibuprofen Tablets 200 mg Each
  • Advanced Formula
  • Pain Reliever / Fever Reducer
  • Compares to the active ingredient in Advil® tablets.
  • Not Made With Natural Rubber Latex.
  • Packaged: 100 Per Bottle
  • Advil is a registered trademark of Wyeth Consumer Healthcare. 

Compare to Advil Tablets active ingredients.

A BEST BUY ITEM!

BRIGHT BLUE HEALTHCAREBEST BUY

What’s Inside

Active ingredients (in each tablet):Ibuprofen 200 mg

Inactive ingredients: carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, PEG, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide.

Directions

  • Take 1 tablet every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 tablet, 2 tablets may be used
  • Read labels for more

Recently Viewed Products